# SDR AALA20100501LHR01

- Difficulty date: May 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 45,845 hours, 5,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNTED EMERGENCY FLOOR LIGHTS IN FIRST CLASS AREA INOPERATIVE.  REPLACED BATTERY PACK FOR GALLEY MOUNTED EMERGENCY FLOOR LIGHTS.  OPS CHECKED NORMAL.
